# SDR AALA201812109026

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,547 hours, 25,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR BECAME DISARMED DURING DESCENT. MAINTENANCE REMOVED DEBRIS FROM THE AFT GIRT BAR FITTING AND ACCOMPLISHED OPERATIONAL TEST, DOOR ARM INDICATOR SYSTEM IAW AMM 52-73-00.
